Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




183 Publications

2016 | Journal Article | IST-REx-ID: 1360 | OA
Akopyan, A., Balitskiy, A., Karasev, R., & Sharipova, A. (2016). Elementary approach to closed billiard trajectories in asymmetric normed spaces. Proceedings of the American Mathematical Society, 144(10), 4501–4513. https://doi.org/10.1090/proc/13062
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
Franek, P., & Krcál, M. (2016). On computability and triviality of well groups. Discrete & Computational Geometry, 56(1), 126–164. https://doi.org/10.1007/s00454-016-9794-2
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
Miyaji, T., Pilarczyk, P., Gameiro, M., Kokubu, H., & Mischaikow, K. (2016). A study of rigorous ODE integrators for multi scale set oriented computations. Applied Numerical Mathematics, 107, 34–47. https://doi.org/10.1016/j.apnum.2016.04.005
View | DOI
 
2015 | Journal Article | IST-REx-ID: 2035 | OA
Edelsbrunner, H., Jablonski, G., & Mrozek, M. (2015). The persistent homology of a self-map. Foundations of Computational Mathematics, 15(5), 1213–1244. https://doi.org/10.1007/s10208-014-9223-y
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1555 | OA
Knipl, D., Pilarczyk, P., & Röst, G. (2015). Rich bifurcation structure in a two patch vaccination model. SIAM Journal on Applied Dynamical Systems, 14(2), 980–1017. https://doi.org/10.1137/140993934
View | DOI | Download Published Version (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
Graff, G., & Pilarczyk, P. (2015). An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds. Topological Methods in Nonlinear Analysis, 45(1), 273–286. https://doi.org/10.12775/TMNA.2015.014
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
Edelsbrunner, H. (2015). Shape, homology, persistence, and stability. Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, United States: Springer.
View
 
2015 | Conference Paper | IST-REx-ID: 1568
Dunaeva, O., Edelsbrunner, H., Lukyanov, A., Machin, M., & Malkova, D. (2015). The classification of endoscopy images with persistent homology. In Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing (p. 7034731). Timisoara, Romania: IEEE. https://doi.org/10.1109/SYNASC.2014.81
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1578
Cao, T., Edelsbrunner, H., & Tan, T. (2015). Triangulations from topologically correct digital Voronoi diagrams. Computational Geometry, 48(7), 507–519. https://doi.org/10.1016/j.comgeo.2015.04.001
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1582 | OA
Biedl, T., Held, M., Huber, S., Kaaser, D., & Palfrader, P. (2015). Weighted straight skeletons in the plane. Computational Geometry: Theory and Applications, 48(2), 120–133. https://doi.org/10.1016/j.comgeo.2014.08.006
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1583 | OA
Biedl, T., Held, M., Huber, S., Kaaser, D., & Palfrader, P. (2015). A simple algorithm for computing positively weighted straight skeletons of monotone polygons. Information Processing Letters, 115(2), 243–247. https://doi.org/10.1016/j.ipl.2014.09.021
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1584 | OA
Biedl, T., Held, M., Huber, S., Kaaser, D., & Palfrader, P. (2015). Reprint of: Weighted straight skeletons in the plane. Computational Geometry: Theory and Applications, 48(5), 429–442. https://doi.org/10.1016/j.comgeo.2015.01.004
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590 | OA
Aichholzer, O., Biedl, T., Hackl, T., Held, M., Huber, S., Palfrader, P., & Vogtenhuber, B. (2015). Representing directed trees as straight skeletons. In Graph Drawing and Network Visualization (Vol. 9411, pp. 335–347). Los Angeles, CA, United States: Springer. https://doi.org/10.1007/978-3-319-27261-0_28
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
Franek, P., & Krcál, M. (2015). Robust satisfiability of systems of equations. Journal of the ACM, 62(4). https://doi.org/10.1145/2751524
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1710 | OA
Akopyan, A., & Plakhov, A. (2015). Minimal resistance of curves under the single impact assumption. Society for Industrial and Applied Mathematics, 47(4), 2754–2769. https://doi.org/10.1137/140993843
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1792
Pausinger, F., & Svane, A. (2015). A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity, 31(6), 773–797. https://doi.org/10.1016/j.jco.2015.06.002
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793 | OA
Symonova, O., Topp, C., & Edelsbrunner, H. (2015). DynamicRoots: A software platform for the reconstruction and analysis of growing plant roots. PLoS One, 10(6). https://doi.org/10.1371/journal.pone.0127657
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Attali, D., Bauer, U., Devillers, O., Glisse, M., & Lieutier, A. (2015). Homological reconstruction and simplification in R3. Computational Geometry: Theory and Applications, 48(8), 606–621. https://doi.org/10.1016/j.comgeo.2014.08.010
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1828 | OA
Akopyan, A., Pirogov, S., & Rybko, A. (2015). Invariant measures of genetic recombination process. Journal of Statistical Physics, 160(1), 163–167. https://doi.org/10.1007/s10955-015-1238-5
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1938
Pausinger, F., & Steinerberger, S. (2015). On the distribution of local extrema in quantum chaos. Physics Letters, Section A, 379(6), 535–541. https://doi.org/10.1016/j.physleta.2014.12.010
View | DOI
 

Search

Display / Sort

Citation Style: APA

Export / Embed